# SDR VNAA202401220008

- Difficulty date: December 13, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033101
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK ON FUSELAGE SKIN BTW FS 533.00 TO FS 549.00 AND BTW STGR13RH TO STGR14RH.      BURN MARK ON FUSELAGE SKIN BTW FS 533.00 TO FS 549.00 AND BTW STGR13RH TO STGR14RH WAS REPAIRED PER REO 690-53-31-801 REV. --
